New global stability estimates for monochromatic inverse acoustic scattering

M. I. Isaev, R. G. Novikov

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)

Abstract

We give new global stability estimates for monochromatic inverse acoustic scattering. These estimates essentially improve estimates of [P. H?ahner, T. Hohage, SIAM J. Math. Anal., 33 (2001), pp. 670-685] and can be considered as a solution of an open problem formulated in the aforementioned work.

Original languageEnglish
Pages (from-to)1495-1504
Number of pages10
JournalSIAM Journal on Mathematical Analysis
Volume45
Issue number3
DOIs
Publication statusPublished - 2013
Externally publishedYes

Keywords

  • Ill-posed problems
  • Inverse acoustic scattering
  • Logarithmic stability

Cite this